# SDR USAA060582

- Difficulty date: April 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 42,138 hours, 42,138 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE T/E WEDGE OUTBOARD END DISBOND.  PREVIOUSLY INSTALLED DOUBLER IAW SRM 51-70-10 AND TYP 57-42-02, DEFECT SIZE: 1.5 X 2 INCH.
